# SDR SWAA105628

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 72,117 hours, 60,640 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 507946
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND SHEAR TIE ANGLE CRACKED AT BS 303, STR 15L.  REMOVED AND REPLACED ANGLE PER BAC DWG.
